Volume 2016

Issue 2

A new approach for computing the solution of Sylvester matrix equation
Amir Sadeghi
Volume 2016, Issue 2, Year 2016 Article ID jiasc-00094, Pages 66-76
Published: 29 June 2016

Application of radial basis function to approximate functional integral equations
Reza Firouzdor, Shukooh Sadat Asari, Majid Amirfakhrian
Volume 2016, Issue 2, Year 2016 Article ID jiasc-00089, Pages 77-86
Published: 29 June 2016

Behavior and periodic solutions of a two-dimensional systems of rational difference equations
E. M. Elabbasy, A. A. Elsadany, Samia Ibrahim
Volume 2016, Issue 2, Year 2016 Article ID jiasc-00107, Pages 87-104
Published: 29 June 2016

On Some Series Identities for $\frac{1}{\Pi}$
Asmaa O. Mohammed, Mohammed M. Awad, Medhat A. Rakha
Volume 2016, Issue 2, Year 2016 Article ID jiasc-00109, Pages 105-109
Published: 01 September 2016